MAUDE Adverse Event Report: MEDIVATORS, INC. ENDO SMARTCAP TUBING; INSUFFLATION TUBING

MEDIVATORS, INC. ENDO SMARTCAP TUBING; INSUFFLATION TUBING
Model Number 100145CO2EXT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An in-depth investigation was conducted and determined that the cause of the tubing not staying clamped was attributed to the tip (point) of the clip.The tip is seated within the "teeth" of the clip to keep the clip engaged/closed.As the tip was not sharp/pointy enough, this allowed the tip to detach from the teeth resulting in the reported issue.The supplier was made aware of the complaints associated with this issue.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that their endo smartcap tubing pinch clamp will not stay clamped and causes water to leak out.No report of injury or procedure delay.

Brand Name
ENDO SMARTCAP TUBING
Common Device Name
INSUFFLATION TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18329756
Report Number1651395-2023-00060
Device Sequence Number17970991
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public00677964059087
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100145CO2EXT
Device Catalogue Number100145CO2EXT
Device Lot Number560705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown